# SDR A6WA201040436

- Difficulty date: June 16, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, GUIDE ROLLER FITTING CHAFED.  REPAIRED IAW REO 601R-57-53-809.
